# SDR RAIA990531

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1379230C405
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7439 - CMI - PAX DOOR CAP LIGHT ILLUMINATED.  MAINTENANCE REPLACED MOUNT BOLT FOR PAX DOOR HANDLE.  (M)
